# SDR IPXA2025012581071

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,503 hours, 19,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Slide
- Component: Slide
- Component part number: 60289115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOW PRESSURE.  VERIFIED SAFETY PIN REMOVED AND GIRTH BAR ENGAGED REF AMM 26-61-15.
